American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 73 found      Go to page: 1 2 3

[1] L. Alili and P. Patie. Boundary crossing identities for Brownian motion and some nonlinear ode's. Proc. Amer. Math. Soc. 142 (2014) 3811-3824.
Abstract, references, and article information   
View Article: PDF

[2] Mahdi Boukrouche and Domingo A. Tarzia. Global solution to a non-classical heat problem in the semi-space $\mathbb{R}^{+}\times\mathbb{R}^{n-1}$. Quart. Appl. Math. 72 (2014) 347-361.
Abstract, references, and article information
View Article: PDF

[3] D. E. Apushkinskaya and N. N. Uraltseva. Uniform estimates near the initial state for solutions of the two-phase parabolic problem. St. Petersburg Math. J. 25 (2014) 195-203.
Abstract, references, and article information   
View Article: PDF

[4] Monica Conti, Elsa M. Marchini and Vittorino Pata. Reaction-diffusion with memory in the minimal state framework. Trans. Amer. Math. Soc. 366 (2014) 4969-4986.
Abstract, references, and article information   
View Article: PDF

[5] Kentaro Hirata. Removable singularities of semilinear parabolic equations. Proc. Amer. Math. Soc. 142 (2014) 157-171.
Abstract, references, and article information   
View Article: PDF

[6] Makoto Yamashita. Index character associated with the projective Dirac operator. Proc. Amer. Math. Soc. 141 (2013) 2923-2932.
Abstract, references, and article information   
View Article: PDF

[7] Fabrice Baudoin, Maria Gordina and Tai Melcher. Quasi-invariance for heat kernel measures on sub-Riemannian infinite-dimensional Heisenberg groups. Trans. Amer. Math. Soc. 365 (2013) 4313-4350.
Abstract, references, and article information   
View Article: PDF

[8] Neil A. Watson. Introduction to Heat Potential Theory. Math. Surveys Monogr. 182 (2012) MR 2907452.
Book volume table of contents   

[9] Jeffrey R. Anderson, Keng Deng and Zhihua Dong. Global solvability for the heat equation with boundary flux governed by nonlinear memory. Quart. Appl. Math. 69 (2011) 759-770. MR 2893999.
Abstract, references, and article information
View Article: PDF

[10] Mihai Băileşteanu. Bounds on the heat kernel under the Ricci flow. Proc. Amer. Math. Soc. 140 (2012) 691-700. MR 2846338.
Abstract, references, and article information   
View Article: PDF

[11] Meng Wang. Liouville theorems for the ancient solution of heat flows. Proc. Amer. Math. Soc. 139 (2011) 3491-3496. MR 2813381.
Abstract, references, and article information   
View Article: PDF

[12] Ben Andrews and Julie Clutterbuck. Proof of the fundamental gap conjecture. J. Amer. Math. Soc. 24 (2011) 899-916. MR 2784332.
Abstract, references, and article information   
View Article: PDF

[13] Wolfgang Arendt and Michal Chovanec. Dirichlet regularity and degenerate diffusion. Trans. Amer. Math. Soc. 362 (2010) 5861-5878. MR 2661499.
Abstract, references, and article information   
View Article: PDF

[14] Xu Runzhang. Initial boundary value problem for semilinear hyperbolic equations and parabolic equations with critical initial data. Quart. Appl. Math. 68 (2010) 459-468. MR 2676971.
Abstract, references, and article information
View Article: PDF

[15] Kin Ming Hui. Another proof for the removable singularities of the heat equation. Proc. Amer. Math. Soc. 138 (2010) 2397-2402. MR 2607869.
Abstract, references, and article information   
View Article: PDF

[16] Nejla Nouaili and Hatem Zaag. A Liouville theorem for vector valued semilinear heat equations with no gradient structure and applications to blow-up. Trans. Amer. Math. Soc. 362 (2010) 3391-3434. MR 2601595.
Abstract, references, and article information   
View Article: PDF

[17] Shijin Zhang. The convergence of the minimal positive fundamental solutions under Ricci flow. Proc. Amer. Math. Soc. 138 (2010) 1121-1129. MR 2566577.
Abstract, references, and article information   
View Article: PDF

[18] Henri Berestycki, François Hamel and Nikolai Nadirashvili. The speed of propagation for KPP type problems. II: General domains. J. Amer. Math. Soc. 23 (2010) 1-34. MR 2552247.
Abstract, references, and article information   
View Article: PDF

[19] Jingyu Li, Steve Rosencrans, Xuefeng Wang and Kaijun Zhang. Asymptotic analysis of a Dirichlet problem for the heat equation on a coated body. Proc. Amer. Math. Soc. 137 (2009) 1711-1721. MR 2470829.
Abstract, references, and article information   
View Article: PDF

[20] Carl Mueller and Kijung Lee. On the discrete heat equation taking values on a tree. Proc. Amer. Math. Soc. 137 (2009) 1467-1478. MR 2465673.
Abstract, references, and article information   
View Article: PDF

[21] Brett L. Kotschwar. Hamilton's gradient estimate for the heat kernel on complete manifolds. Proc. Amer. Math. Soc. 135 (2007) 3013-3019. MR 2317980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Plamen Iliev. Finite heat kernel expansions on the real line. Proc. Amer. Math. Soc. 135 (2007) 1889-1894. MR 2286101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Pierre Collet, Servet Martinez and Jaime San Martin. Ratio limit theorem for parabolic horn-shaped domains. Trans. Amer. Math. Soc. 358 (2006) 5059-5082. MR 2231885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Victor L. Shapiro. Poisson integrals and nontangential limits. Proc. Amer. Math. Soc. 134 (2006) 3181-3189. MR 2231901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. Magnanini, J. Prajapat and S. Sakaguchi. Stationary isothermic surfaces and uniformly dense domains. Trans. Amer. Math. Soc. 358 (2006) 4821-4841. MR 2231874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Olivier Baconneau and Alessandra Lunardi. Smooth solutions to a class of free boundary parabolic problems. Trans. Amer. Math. Soc. 356 (2004) 987-1005. MR 1984464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jerome A. Goldstein and Qi S. Zhang. Linear parabolic equations with strong singular potentials. Trans. Amer. Math. Soc. 355 (2003) 197-211. MR 1928085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mihai N. Pascu. Scaling coupling of reflecting Brownian motions and the hot spots problem. Trans. Amer. Math. Soc. 354 (2002) 4681-4702. MR 1926894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ross G. Pinsky. Asymptotics for the heat equation in the exterior of a shrinking compact set in the plane via Brownian hitting times. Proc. Amer. Math. Soc. 130 (2002) 1673-1679. MR 1887014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Noriaki Suzuki and Neil A. Watson. A characterization of heat balls by a mean value property for temperatures. Proc. Amer. Math. Soc. 129 (2001) 2709-2713. MR 1838795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 73 found      Go to page: 1 2 3